# SDR ASAA0010015

- Difficulty date: January 28, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND THE EMERGENCY EXIT FLOOR TRACK LIGHTING FORWARD TRANSMITTER INOPERATIVE.  RECONNECTED FORWARD TRANSMITTER AND LIGHTS OPERATED NORMALLY.  (M)
